Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Family and Friends >> My Loved One Has HIV/AIDS

Pages: 1
pataguayo111
New User

Reged: 10/26/12
Posts: 3
Loc: Texas
my son
      #268625 - 10/26/12 02:56 AM

Hello everyone. I have a son thats hiv poz. He is the youngest of 3 boys.I have been with him since the begining of it all.I want to learn about side effects of atripala from either parent or affected one.I am trying to learn all I can for my son, what he is going thru.It makes me sad to see him depress all the time. He always tells me he misses me so much. How is treated by others that are not to sympathetic of hiv.I want him to live happy,I want him to know that I am trying to learn,I hurt when i see him sad. I want to help him by learning from you all.He is a good person,very polite.If there are parents out there that have something like this,please,please contac me.He did say that it made him feel good to know that his daddy was getting involved. Bless you all.

Pat

Edited by pataguayo111 (10/27/12 02:24 AM)

Post Extras: Remind Me!   Notify Moderator  
riverprincessModerator
Veteran

Reged: 12/25/11
Posts: 1823
Loc: Jersey Shore
Re: my son new
      #268691 - 10/29/12 09:41 AM

I'm glad that you are getting involved and being a emotional support for your son. I have been pos for 20 years and on meds for 18 . I am also on Atripla now . And I can tell you it is one of the top meds being used . If you would like to talk more you can pm me anytime.

--------------------
Look up to the Heavens for the answers to Lifes questions .

Post Extras: Remind Me!   Notify Moderator  
Rich317
New User

Reged: 10/01/10
Posts: 4
Re: my son new
      #270522 - 02/05/13 08:34 PM

Side effects vary from person to person. I started on Combivir/Sustiva. The Sustiva made me have very vivid dreams, but I wouldn't classify them as nightmares. The Combivir affected my red blood cells and I had some unusual lab results. I switched to Truvada and my blood tests returned to normal. I'm now on Atripla, which is Truvada and Sustiva in one pill. I still have vivid dreams, but not as bad as the first few months. Other than the dreams, no other side affects. I can live with that.

Check out the Managing Side Effects of HIV Treatment in the Ask the Experts section of this site.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1961

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3

Advertisement